# SDR CA070418006

- Difficulty date: March 22, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: CH90ER
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 100 HR INSPECTION DURING A DIFFERENTIAL CHECK CYLINDER WAS READING LOW. USING A SOAP SOLUTION IT WAS DETERMINED THAT THERE WAS A LEAK ACROSS THE HEAD DUE TO A CRACK BETWEEN THE COOLING FINS. (TC NR 20070418006)
